# SDR DLM88101172

- Difficulty date: May 9, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 48,758 hours, 35,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Damaged
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOL MARK ON WINDOW OUTER RING PAN UPPER FWD CORNER BETWEEN STA Y=446-465 AT FUSELAGE SKIN LT SIDE.  REPAIRED IAW ERA 481298-14, REV ORG.
